It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-27-2012, 07:35 AM   #1
Newbie
(female)
 
SERENITI's Avatar
 
Join Date: Nov 2011
Location: TN
Posts: 4
SERENITI HB User
Question Trileptal and Tiredness...???

Has anyone experienced tiredness with taking and increasing dosages of Trileptal....??

I can get up in the mornings just fine but by 7pm I am ready for bed when I usually go to bed around 9pm....and when I do that I usually didn't fall asleep until 10-11 and now I am in bed at 9pm and asleep by 10pm. I just increased my dosage this morning to 600mg in the am and 600mg at bed time....Last week it was increased to 450am and 450pm....this has been happening for a month or so now....I am in the increasing stages and now have hit where I am going to stay for a while.

~~ Just curious if anyone else has this with Trileptal.
Thanks

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!